MAUDE Adverse Event Report: SYMATESE EVOLYSSE FORM; IMPLANT, DERMAL, FOR AESTHETIC USE

SYMATESE EVOLYSSE FORM; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number EVO-FRM-01
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Subcutaneous Nodule (4548)
Date of Event 09/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The healthcare professional reported injecting evolysse form into the lips of a patient.Patient had extreme lip swelling initially.Then on (b)(6) 2025, approximately ten (10) days post injection, patient experienced hard nodules in lips.On (b)(6) 2025, the hcp dissolved the product with two (2) vials of hylenex.The hcp suspected the nodules were infectious in nature and prescribed an unknown antibiotic.The patient experienced a complete resolution of symptoms.
 
Additional Manufacturer Narrative
This is a known potential adverse event addressed in the product labeling and risk management file.The filler was injected into the patient and is not available for return.The event is a physiological event complication and analysis of the device does not assist in determining a probable cause of the event.The production records for the lot were reviewed, and no deviations were found during production that would relate to the reported event; the device met all specifications.A total of three (3) complaints have been reported for this lot; no adverse trend was identified.The hcp reported the product was stored extreme heat for three (3) days prior to use.We cannot rule out that this may have contributed to the reported event.Product quality cannot be guaranteed when stored outside of labeled environmental conditions.A potential contributory factor may include the off-label use of evolysse form in the lip region.(b)(4).

Brand Name
EVOLYSSE FORM
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
SYMATESE
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR  69630
Manufacturer (Section G)
SYMATESE
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR   69630
Manufacturer Contact
laurence hermitte
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR   69630
MDR Report Key23528177
Report Number3003672980-2025-00167
Device Sequence Number10167535
Product Code LMH
UDI-Device Identifier03760172161264
UDI-Public(01)03760172161264(17)270228(10)S2250900178
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P240022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEVO-FRM-01
Device Lot NumberS2250900178
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2025
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown